# SDR CALA2019052000809

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,761 hours, 22,008 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Locked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ESN 890639. E2 HAS A WRITE UP FOR "NO ROTATION". CONFIRMED TH AT ISSUE WAS THAT THE ACCESSORY GEARBOX WOULD NOT ROTATE. WAS FINALLY ABLE TO FREE UP THE AGB THROUGH THE MANUAL CRANK PAD. SUSPECT THERE MAY BE DEBRIS INSIDE THE AGB OR THE TRANSFER GEARBOX. ENGINE HAS ONE CYCLE SINCE INSTALLATION. ACP AMM72-62-00-200-802 -F00 TRANSFER GEARBOX INTERNAL INSPECTION, ALSO LOOK FOR ANY DEBRIS AT THE BOTTOM OF THE TGB. FOR THE AGB, LOOK FOR THE LOWEST POINT WHERE A PLUG OR CHIP DETECTOR CAN BE REMOVED. USE A BORESCOPE AND LOOK INSIDE THE AGB FOR ANY DEBRIS. 17MAY19 CARRIED BY ENGINEERING REQUESTS ACCOMPLISHMENT OF SEAL BREAK ENGINE RUN PER ESM SUB TASK 72-00-00-760-079. N2 VALUES. PLEASE ACCOMPLISH POWER ASSURANCE CHECK PER AMM 71-00-00-700-813 AND RUN ENG AT IDLE FOR 10 MINS AFTER CHECK. SEAL BREAK PROCEDURES IS WRITTINEN IN N2 CORRECTED RPM AND NOT REF LOG 3255744, NO DISCREPANCIES NOTED IN TRANSFER GEARBOX. MAIN OIL FILTER REMOVED AND FOUND CLEAN. FILTER REPLACED, LEAK CHECK OK. N2 AND GEARBOX FREED UP BY TURNING ACCESSORY DRIVE. MOTORED ENG AND ACCPD TEST 12, AMM71-00-00-700-807-F00 ACUATORS TEST. ACCOMPLISHED POWER ASSURANCE TEST REF AMM RESTARTED ENG.
